Alert archive / Oklahoma / Tornado Warnings in 2019

Tornado Warning 7, NWS Norman, OK

April 30, 2019Johnston County, Murray County, Pontotoc County, Oklahoma

NWS Norman, OK issued this tornado warning at Apr 30, 2019, 12:08 PM CDT for Johnston County, Murray County, Pontotoc County, Oklahoma. It was in force for 37 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 30, 2019, 12:08 PM CDT (17:08 UTC)
Expired
Apr 30, 2019, 12:45 PM CDT
In force
37 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.75 in

Counties Johnston County, OK, Murray County, OK, Pontotoc County, OK

The radar

The Norman radar (KTLX), 105 km from the middle of the area, began a volume at 17:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 30, 12:23 PM CDTTORNADO3 E Sulphur, OKLIVE FEED OF TORNADO. ALSO PHONE CALLS AND SPOTTERNETWORK REPORTS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 30, 12:02 PM CDTTornado WatchSPC13 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 5.1 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2019-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1242 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2019-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 153 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1242 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
541 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
153 m²/s²
0-3 km storm-relative helicity
146 m²/s²
Significant tornado parameter
0.6
Supercell composite
4.7

Open this sounding in Storm Lab

The text

As transmitted.

619 
WFUS54 KOUN 301708
TOROUN
OKC069-099-123-301745-
/O.NEW.KOUN.TO.W.0007.190430T1708Z-190430T1745Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
1208 PM CDT Tue Apr 30 2019

The National Weather Service in Norman has issued a

* Tornado Warning for...
  Northwestern Johnston County in southeastern Oklahoma...
  Southwestern Pontotoc County in east central Oklahoma...
  Eastern Murray County in southern Oklahoma...

* Until 1245 PM CDT.
    
* At 1208 PM CDT, a severe thunderstorm capable of producing a
  tornado was located 4 miles southeast of Lake Of The Arbuckles,
  moving northeast at 30 mph.

  HAZARD...Tornado and golf ball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Sulphur, Mill Creek, Hickory, Scullin and Lake Of The Arbuckles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3434 9695 3440 9702 3464 9691 3450 9662
TIME...MOT...LOC 1708Z 204DEG 28KT 3441 9694 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

30
2 follow-up statements
230 
WWUS54 KOUN 301722
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
1222 PM CDT Tue Apr 30 2019

OKC069-099-123-301745-
/O.CON.KOUN.TO.W.0007.000000T0000Z-190430T1745Z/
Johnston OK-Pontotoc OK-Murray OK-
1222 PM CDT Tue Apr 30 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT FOR
NORTHWESTERN JOHNSTON...SOUTHWESTERN PONTOTOC AND NORTHEASTERN MURRAY
COUNTIES...
    
At 1221 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Scullin, moving northeast at 25 mph.

HAZARD...Tornado and golf ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Sulphur, Hickory and Scullin. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3443 9688 3447 9697 3464 9691 3450 9662
TIME...MOT...LOC 1721Z 208DEG 23KT 3448 9689 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

30
396 
WWUS54 KOUN 301726
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
1226 PM CDT Tue Apr 30 2019

OKC069-099-123-301745-
/O.CON.KOUN.TO.W.0007.000000T0000Z-190430T1745Z/
Johnston OK-Pontotoc OK-Murray OK-
1226 PM CDT Tue Apr 30 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT FOR NORTHERN
JOHNSTON...SOUTHWESTERN PONTOTOC AND NORTHEASTERN MURRAY COUNTIES...
    
At 1226 PM CDT, a confirmed tornado was located over Scullin, moving
northeast at 30 mph.

HAZARD...Damaging tornado and golf ball size hail.

SOURCE...Weather spotters confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Hickory and Scullin. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
storm shelter, safe room, or an interior room on the lowest floor of
a sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 3447 9687 3450 9692 3464 9691 3453 9668
TIME...MOT...LOC 1726Z 204DEG 28KT 3452 9687 

TORNADO...OBSERVED
HAIL...1.75IN

$$

30

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Apr 30, 6:55 AM CDT, 5 hours 13 minutes earlier.

Area forecast discussion, Apr 30, 6:55 AM CDT, 5 hours 13 minutes before
Area Forecast Discussion
National Weather Service Norman OK
655 AM CDT Tue Apr 30 2019

.DISCUSSION...
12Z TAFs.

&&

.AVIATION...
There will be some areas of MVFR or locally IFR conditions
especially near and north of a front that extends across central
and southwest Oklahoma into western north Texas. Scattered
thunderstorms this morning near KPNC will move out, but additional
scattered showers and thunderstorms are likely later today,
including the possibility of a line of storms moving across the
area late this morning and this afternoon. Severe weather (large
hail, damaging winds, and at least some potential for a tornado)
will be possible. The conditions overnight tonight into Wednesday
morning will depend on what happens today and this evening with
the thunderstorms and any outflow that they produce. The NAM model
suggests that low-level moisture and low clouds will be more
prevalent.

&&

.PREV DISCUSSION... /issued 412 AM CDT Tue Apr 30 2019/

DISCUSSION...
Early this morning, scattered showers and storms continue to develop
and move across parts of western and northern Oklahoma, generally
along and north of an elevated boundary (925-850mb). MUCAPE
values between 750-1000 J/kg and effective shear around 35-40 knots
will support a few strong storms through 12-14Z. Farther south,
elevated showers between 10-15K feet will occur with generally
light rain amounts.

A surface boundary extends from roughly Seymour, Texas northeast to
near Duncan, OKC and Stillwater. Some dense fog has formed near
and just north of this feature with a few 1/4 mile observations.
Later this morning, the boundary may momentarily pushed southward,
as a wave on the front moves northeast. This along with scattered
showers should help improve visibility.

During the mid to late morning, the surface boundary is expected to
lift back to the northwest some. Meanwhile, scattered to numerous
showers and storms are expected to develop over western Texas and
parts of western Oklahoma as a shortwave trough approaches.
Several CAMs suggest that widespread convection will develop along
and near the front. The storms may evolve into a squall and move
east across a large part of Oklahoma and western north Texas.
Damaging winds, hail and heavy rainfall will be likely. Very
strong 0-1km shear over south central and southeast Oklahoma may
improve the chances of tornadoes across that area.

Severe CAMs also suggest the potential for excessive rainfall
south and east of the current Flood Watch. Therefore, several
counties across south central and southeast Oklahoma will be added
to the watch. The new area will run through 12Z Wednesday.

With a lingering surface and elevated boundary, at least widely
scattered showers and storms may develop late tonight into
Wednesday, mainly along and north of I-40.

Will certainly need to watch the chance of additional showers and
thunderstorms Wednesday afternoon. Although predictability is
rather low, some storms may form near a dryline in the Texas
Panhandle/western Oklahoma during the afternoon. Thunderstorm
coverage may increase Wednesday night into Thursday, as another
cold front is expected to push across the region.

Will generally keep in slight to chance POPs for Friday into
the weekend, as several more disturbances are expected to
influence the weather.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  70  61  79  59 /  70  50  30  40
Hobart OK         71  58  80  56 /  60  30  30  40
Wichita Falls TX  75  64  80  62 /  50  30  30  30
Gage OK           65  50  79  49 /  70  30  10  30
Ponca City OK     69  57  77  56 /  80  60  30  60
Durant OK         77  67  77  64 /  70  70  50  70

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through this evening for OKZ006>008-011>013-015>020-
     022>030-033>038.

     Flood Watch from noon CDT today through Wednesday morning for
     OKZ031-032-039>043-046>048.

TX...Flood Watch through this evening for TXZ083>085.

&&

99/99/99
Hazardous weather outlook, Apr 30, 9:08 AM CDT, 3 hours before
Hazardous Weather Outlook...UPDATED
National Weather Service Norman OK
908 AM CDT Tue Apr 30 2019

OKZ004>048-050>052-TXZ083>090-011415-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
908 AM CDT Tue Apr 30 2019

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Today and Tonight...

.Thunderstorms...
There is an enhanced risk of severe thunderstorms today across
the eastern half of Oklahoma. A slight risk covers the western
half of Oklahoma and western north Texas.

Location...
The enhanced risk area is generally along and east of a Stillwater
to Oklahoma City and Duncan line. The slight risk area is
generally west of the enhanced risk to the Oklahoma and Texas
state line.

Timing...
The most likely time for severe storms will be from 11 am through
Midnight.

Impacts...
Hail up to the size of golf balls.
Damaging winds of 60 to 70 mph.
A few tornadoes possible.
Excessive rainfall with flooding possible.

Discussion...
Scattered showers and thunderstorms will be possible across much
of the area this morning. A few strong storms will be possible
with this activity, but severe weather is not expected.

By late morning a line of storms is expected to develop across the
eastern Texas panhandle into western Oklahoma and western north
Texas. This line will then move quickly east toward central
sections of Oklahoma with a threat for large hail and damaging
wind gusts.

As this activity moves into south central and southeast Oklahoma
during the afternoon we could see additional isolated storms
develop ahead of the main line of storms. These storms will have
a greater potential to produce a tornado or two in addition to
large hail and damaging wind gusts.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
Storm spotter groups and emergency management personnel across
the area should prepare for potential severe weather operations.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...
There is a slight risk of severe thunderstorms on Wednesday mainly
across the eastern half of Oklahoma. A marginal risk covers the
western half of Oklahoma and western north Texas. The most likely
time for severe weather will be during the afternoon and evening.

Thunderstorms remain in the forecast for Thursday through Monday.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Special weather statement, Apr 30, 10:27 AM CDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1027 AM CDT Tue Apr 30 2019

OKZ019-025-026-301600-
Oklahoma OK-Logan OK-Lincoln OK-
1027 AM CDT Tue Apr 30 2019

...SIGNIFICANT WEATHER ADVISORY FOR northeastern Oklahoma...
southeastern Logan and west central Lincoln Counties Until 1100 AM
CDT...

AT 1026 AM CDT, a strong thunderstorm was located over Jones, moving
northeast at 35 MPH.

HAZARDS INCLUDE...
Wind gusts over 50 MPH...
Minor flooding in areas of poor drainage...

Locations impacted include...
Southeastern Edmond, Jones, Luther, Wellston, Warwick and Fallis.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3552 9730 3556 9736 3585 9716 3573 9691
TIME...MOT...LOC 1526Z 224DEG 29KT 3558 9729

11
Special weather statement, Apr 30, 10:32 AM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1032 AM CDT Tue Apr 30 2019

OKZ028-029-301600-
Cleveland OK-McClain OK-
1032 AM CDT Tue Apr 30 2019

...SIGNIFICANT WEATHER ADVISORY FOR northwestern Cleveland and
northwestern McClain Counties Until 1100 AM CDT...

AT 1031 AM CDT, a strong thunderstorm was located near Newcastle,
moving north at 25 MPH.

HAZARDS INCLUDE...
Wind gusts to 50 MPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3518 9762 3520 9767 3533 9767 3538 9766
      3538 9760 3537 9746
TIME...MOT...LOC 1531Z 196DEG 20KT 3524 9765

30
Special weather statement, Apr 30, 10:35 AM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1035 AM CDT Tue Apr 30 2019

OKZ013-019-020-025-026-301600-
Payne OK-Oklahoma OK-Logan OK-Lincoln OK-Noble OK-
1035 AM CDT Tue Apr 30 2019

...SIGNIFICANT WEATHER ADVISORY FOR Payne...eastern Oklahoma...
southeastern Logan...northwestern Lincoln and southeastern Noble
Counties Until 1100 AM CDT...

AT 1033 AM CDT, strong thunderstorms were along a line extending from
7 miles northwest of Perkins to 4 miles west of Fallis to near
Oklahoma City, moving northeast at 25 MPH.

HAZARDS INCLUDE...
Wind gusts over 50 MPH...
Minor flooding in areas of poor drainage...

Locations impacted include...
Northeastern Oklahoma City, Edmond, Midwest City, Stillwater,
Spencer, Perkins, Jones, Nicoma Park, Langston, Luther, Morrison,
Carney, Glencoe, Tryon, Ripley, Coyle, Arcadia, Meridian, Fallis and
Ingalls.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3625 9692 3625 9682 3616 9682 3616 9678
      3577 9700 3544 9740 3576 9743 3608 9723
      3633 9702 3633 9692
TIME...MOT...LOC 1533Z 208DEG 23KT 3603 9714 3575 9720 3561 9734

11
Local storm report, Apr 30, 11:27 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1127 AM CDT TUE APR 30 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1127 AM     HAIL             SWEETWATER              35.42N 99.92W
04/30/2019  E0.88 INCH       BECKHAM            OK   TRAINED SPOTTER

            NICKEL SIZED HAIL COVERING THE GROUND.

&&

ZWINK
Special weather statement, Apr 30, 11:30 AM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1130 AM CDT Tue Apr 30 2019

OKZ041-046-047-301700-
Carter OK-Johnston OK-Murray OK-
1130 AM CDT Tue Apr 30 2019

...SIGNIFICANT WEATHER ADVISORY FOR southeastern Carter...
northwestern Johnston and southeastern Murray Counties Until noon
CDT...

AT 1130 AM CDT, a strong thunderstorm was located near Ardmore,
moving northeast at 35 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 40 MPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3417 9721 3456 9697 3442 9670 3417 9694
      3417 9697 3414 9697 3407 9703
TIME...MOT...LOC 1630Z 212DEG 33KT 3418 9708

30
Local storm report, Apr 30, 11:32 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
1132 AM CDT TUE APR 30 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1127 AM     HAIL             SWEETWATER              35.42N 99.92W
04/30/2019  E1.00 INCH       BECKHAM            OK   TRAINED SPOTTER

            NICKEL SIZED HAIL COVERING THE GROUND WITH EMBETTED
            QUARTERS. CORRECTED HAIL SIZES.

&&

ZWINK

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 12:12 AM CDTSpecial Weather StatementOUNBlaine33 min
Apr 30, 3:32 AM CDTSpecial Weather StatementOUNGarfield28 min
Apr 30, 5:07 AM CDTAreal Flood AdvisoryOUNGarfield113 min
Apr 30, 9:13 AM CDTSpecial Weather StatementOUNEllis, Harper32 min
Apr 30, 9:35 AM CDTSpecial Weather StatementOUNOklahoma25 min
Apr 30, 10:02 AM CDTAreal Flood AdvisoryOUNLogan, Oklahoma3 hr
Apr 30, 10:02 AM CDTSpecial Weather StatementOUNCleveland13 min
Apr 30, 10:04 AM CDTSpecial Weather StatementOUNGrady26 min
Apr 30, 10:07 AM CDTSpecial Weather StatementOUNOklahoma23 min
Apr 30, 10:12 AM CDTSpecial Weather StatementOUNCleveland33 min
Apr 30, 10:27 AM CDTSpecial Weather StatementOUNLincoln33 min
Apr 30, 10:32 AM CDTSpecial Weather StatementOUNCleveland28 min
Apr 30, 10:35 AM CDTSpecial Weather StatementOUNOklahoma, Payne25 min
Apr 30, 10:54 AM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Oklahoma51 min
Apr 30, 10:56 AM CDTSevere Thunderstorm WarningOUNBeckham, Roger Mills49 min
Apr 30, 10:58 AM CDTRiver Flood WarningOUNGrant, Kay, Noble67 hr
Apr 30, 10:58 AM CDTSevere Thunderstorm WarningOUNNoble, Payne47 min
Apr 30, 10:59 AM CDTRiver Flood WarningOUNKingfisher, Logan48 hr
Apr 30, 11:00 AM CDTRiver Flood WarningOUNPottawatomie, Seminole27 hr
Apr 30, 11:16 AM CDTTornado WarningOUNLincoln, Payne44 min
Apr 30, 11:30 AM CDTSpecial Weather StatementOUNMurray30 min
Apr 30, 11:44 AM CDTSevere Thunderstorm WarningOUNPayne31 min
Apr 30, 11:49 AM CDTSevere Thunderstorm WarningOUNCarter, Johnston, Murray, Pontotoc41 min
Apr 30, 11:50 AM CDTTornado WarningOUNLincoln, Payne40 min
Apr 30, 11:58 AM CDTSevere Thunderstorm WarningOUNDewey, Ellis, Roger Mills, Woodward47 min
Apr 30, 12:30 PM CDTSevere Thunderstorm WarningOUNPayne15 min
Apr 30, 12:35 PM CDTTornado WarningOUNPontotoc25 min
Apr 30, 12:42 PM CDTSpecial Weather StatementOUNDewey33 min
Apr 30, 12:53 PM CDTSpecial Weather StatementOUNLincoln22 min
Apr 30, 1:19 PM CDTSpecial Weather StatementOUNPayne26 min
Apr 30, 1:26 PM CDTSpecial Weather StatementOUNMajor34 min
Apr 30, 1:37 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Major, Woods38 min
Apr 30, 2:11 PM CDTSpecial Weather StatementOUNAlfalfa, Woods49 min
Apr 30, 2:23 PM CDTRiver Flood WarningOUNAtoka5 days
Apr 30, 2:33 PM CDTSpecial Weather StatementOUNGarfield27 min
Apr 30, 3:00 PM CDTSevere Thunderstorm WarningOUNTillman45 min
Apr 30, 3:06 PM CDTSpecial Weather StatementOUNCanadian, Grady, McClain24 min
Apr 30, 3:10 PM CDTSevere Thunderstorm WarningOUNTillman50 min
Apr 30, 3:33 PM CDTSevere Thunderstorm WarningOUNCanadian, Grady, Oklahoma42 min
Apr 30, 3:35 PM CDTTornado WarningOUNCotton, Tillman40 min
Apr 30, 3:43 PM CDTSpecial Weather StatementOUNKay32 min
Apr 30, 3:47 PM CDTAreal Flood AdvisoryOUNCanadian, Cleveland, Grady, McClain, Oklahoma3 hr
Apr 30, 3:57 PM CDTSpecial Weather StatementOUNCotton33 min
Apr 30, 4:00 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Tillman45 min
Apr 30, 4:03 PM CDTSevere Thunderstorm WarningOUNCotton42 min
Apr 30, 4:06 PM CDTSpecial Weather StatementOUNMcClain24 min
Apr 30, 4:06 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Grady, Stephens39 min
Apr 30, 4:08 PM CDTSevere Thunderstorm WarningOUNCanadian, Logan, Oklahoma52 min
Apr 30, 4:12 PM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, McClain48 min
Apr 30, 4:24 PM CDTFlash Flood WarningOUNCanadian, Cleveland, Oklahoma3 hr
Apr 30, 4:31 PM CDTTornado WarningOUNCotton29 min
Apr 30, 4:32 PM CDTAreal Flood AdvisoryOUNLincoln, Logan, Noble, Oklahoma, Payne3 hr
Apr 30, 4:48 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Stephens42 min
Apr 30, 4:49 PM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, Logan, Oklahoma, Payne41 min
Apr 30, 4:51 PM CDTSpecial Weather StatementOUNGrady24 min
Apr 30, 4:56 PM CDTTornado WarningOUNCotton, Jefferson, Stephens24 min
Apr 30, 5:05 PM CDTAreal Flood AdvisoryOUNCaddo, Comanche, Cotton, Grady, Jefferson, McClain and 2 more115 min
Apr 30, 5:16 PM CDTSevere Thunderstorm WarningOUNCotton, Tillman44 min
Apr 30, 5:22 PM CDTAreal Flood AdvisoryOUNCleveland, Garvin, Grady, McClain, Oklahoma, Pottawatomie and 1 more3 hr
Apr 30, 5:23 PM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, Pottawatomie52 min
Apr 30, 5:26 PM CDTFlash Flood WarningOUNComanche, Cotton, Stephens2 hr
Apr 30, 5:33 PM CDTAreal Flood AdvisoryOUNCotton, Tillman117 min
Apr 30, 5:50 PM CDTSevere Thunderstorm WarningOUNLove30 min
Apr 30, 5:57 PM CDTSevere Thunderstorm WarningOUNCotton, Tillman48 min
Apr 30, 6:01 PM CDTFlash Flood WarningOUNLincoln, Logan, Oklahoma, Payne119 min
Apr 30, 6:18 PM CDTSpecial Weather StatementOUNLincoln27 min
Apr 30, 6:25 PM CDTSpecial Weather StatementOUNMarshall20 min
Apr 30, 6:46 PM CDTSpecial Weather StatementOUNCotton29 min
Apr 30, 6:50 PM CDTAreal Flood AdvisoryOUNCleveland, Lincoln, Pottawatomie, Seminole3 hr
Apr 30, 6:54 PM CDTSevere Thunderstorm WarningOUNCleveland, McClain, Pottawatomie51 min
Apr 30, 6:55 PM CDTSevere Thunderstorm WarningOUNCotton50 min

Nearby

Tornado Warnings in Oklahoma, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.